# SDR UALA2012053103036

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 66,202 hours, 12,551 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2125 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT DOOR 4R.  ACCOMPLISHED SKIN LAP REPAIR 13 PER SRM AND ERCRA 5330-04215 AT C-02 VISIT. REPAIR IS LOCATED AT BS 2125 AT S24R AFT OF DOOR 4R.
